Life After The Depo Shot

0 Replies
[email protected] - December 29

Hey guys, I am new to this forum, and I was wondering if anyone has ever used Depo as a contraceptive. I came off Depo in December last year, as I was very sick from being on it. I seemed to have all the side effects; migraines, sore bones, achy chest etc. In October I had an ultrasound by a gyno, and he said my ovaries were in great working order, but my uterine lining was a little thin. He gave me a course of progesterone and estrogen, and two weeks later I had a normal (for me) six day period. Everything seemed to be back to normal. I was ovulating on day 14 of my cycle, and feeling more myself. In november, 31 days after my normal period, I started bleeding light and dark brown blood with lining (sorry TMI). It was really just spotting, and lasted 24 days. I ovulated this month on the 10th, and stopped spotting 4 days ago. I am feeling classic signs of pregnancy, but I am also aware that it could be my hormones settling down again. I have been expecting a period, but nada for two months! I did a test today, 20 dpo, and it was negative. If you were in my position, would you wait for another month to test again? I am currently in Indonesia, and the tests here aren't the greatest :) If anyone could share a similar experience, that would be great

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?